# SDR DALA2017051904035

- Difficulty date: May 12, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,776 hours, 24,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Wrong Part
- Location: R1 Door Snubber
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SNUBBER PIN EXTENSION IS NOT CORRECT.  REMOVED AND REPLACED THE DOOR SNUBBER IAW AMM 52-11-00.
